MAUDE Adverse Event Report: COOK INC NEFF PERCUTANEOUS ACCESS SET; KGZ ACCESSORIES, CATHETER

COOK INC NEFF PERCUTANEOUS ACCESS SET; KGZ ACCESSORIES, CATHETER
Model Number N/A
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 09/12/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Occupation: unknown.Pma/510(k) #: exempt.This report includes information known at this time.A follow up report will be submitted should additional relevant information become available.
 
Event or Problem Description
It was reported a neff percutaneous access set was selected for an unspecified procedure.After use, an attempt was made to remove the wire guide but the wire guide had reportedly "made a loop" and separated.In another attempt to remove the wire guide, the needle was first removed and then the guide was removed with forceps.Details clarifying the event and device damage have been requested but are currently unavailable.The patient did not experience any adverse effects or require any additional procedures due to this occurrence.
 
Additional Manufacturer Narrative
D10: product received on: 04apr2019.Investigation evaluation: a review of the complaint history, device history record, instructions for use (ifu), manufacturing instructions, and quality control of the device, as well as a visual inspection and dimensional verification, were conducted during the investigation.One damaged wire guide was returned.The coils of the guide were elongated, and the distal tip was not present.The non damaged parts of the wire were measured and found to be within specifications.Additionally, a document based investigation evaluation was performed.There is no evidence to suggest the product was not made to specifications.A review of the device history record showed two related non-conformances, in which two devices were scrapped for offset coils.It should be noted there is 100% check for this failure mode and there were no related complaints reported for this lot number.Based on the information provided, the examination of the returned product, and the results of the investigation, a definitive root cause could not be determined.The appropriate personnel have been notified.Per the quality engineering risk assessment no further action is required.Cook will continue to monitor for similar complaints.This report is required by the fda under 21 cfr part 803 and is based on unconfirmed information submitted by others.Neither the submission of this report nor any statement contained herein is intended to be an admission that any cook device is defective or malfunctioned, that a death or serious injury occurred, nor that any cook device caused, contributed to, or is likely to cause or contribute to a death or serious injury if a malfunction occurred.
 
Event or Problem Description
No additional information regarding the patient and/or event has been received since the previous medwatch report was sent.

Brand Name
NEFF PERCUTANEOUS ACCESS SET
Common Device Name
KGZ ACCESSORIES, CATHETER
Manufacturer (Section D)
COOK INC
750 daniels way
bloomington IN 47404
MDR Report Key8171423
Report Number1820334-2018-03774
Device Sequence Number16581271
Product Code KGZ
UDI-Device Identifier00827002107977
UDI-Public(01)00827002107977(17)210405(10)8751405
Combination Product (Y/N)N
Initial Reporter CountryFR
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/10/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/05/2021
Device Model NumberN/A
Device Catalogue NumberNPAS-105-RH-NT-U
Device Lot Number8751405
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/04/2019
Initial Date Received by Manufacturer 11/27/2018
Supplement Date Received by Manufacturer04/10/2019
Initial Report FDA Received Date12/17/2018
Supplement Report FDA Received Date04/10/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1